Convergence to zero and boundedness of operator-normed sums of random vectors with application to autoregression processes.
Georgian mathematical journal, Tome 8 (2001) no. 2, pp. 221-230
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2001__8_2_50070,
author = {Buldygin, V.V. and Koval, V.A.},
title = {Convergence to zero and boundedness of operator-normed sums of random vectors with application to autoregression processes.},
journal = {Georgian mathematical journal},
pages = {221--230},
year = {2001},
volume = {8},
number = {2},
zbl = {1013.60020},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2001__8_2_50070/}
}
TY - JOUR AU - Buldygin, V.V. AU - Koval, V.A. TI - Convergence to zero and boundedness of operator-normed sums of random vectors with application to autoregression processes. JO - Georgian mathematical journal PY - 2001 SP - 221 EP - 230 VL - 8 IS - 2 UR - http://geodesic.mathdoc.fr/item/GMJ_2001__8_2_50070/ LA - en ID - GMJ_2001__8_2_50070 ER -
%0 Journal Article %A Buldygin, V.V. %A Koval, V.A. %T Convergence to zero and boundedness of operator-normed sums of random vectors with application to autoregression processes. %J Georgian mathematical journal %D 2001 %P 221-230 %V 8 %N 2 %U http://geodesic.mathdoc.fr/item/GMJ_2001__8_2_50070/ %G en %F GMJ_2001__8_2_50070
Buldygin, V.V.; Koval, V.A. Convergence to zero and boundedness of operator-normed sums of random vectors with application to autoregression processes.. Georgian mathematical journal, Tome 8 (2001) no. 2, pp. 221-230. http://geodesic.mathdoc.fr/item/GMJ_2001__8_2_50070/